Market Constraints as a Rationale for the Friedman-Savage Utility Function
Bibliographic Data
| ID | 10171550 |
|---|---|
| Authors | Elie Appelbaum (0000-0002-7628-3196), Eliakim Katz |
| Year | 1981 |
| Volume | 89 |
| Issue | 4 |
| Pages | 819-825 |
| Publication date | 1981-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/261005 |
| OpenAlex | W2062064584 |
| Language | EN |
| Citations received | 4 |
| References cited | 4 |
Economics · Lottery · Mathematical economics · Microeconomics · Sociology · Decision-Making and Behavioral Economics · Economic Theory and Institutions · Experimental Behavioral Economics Studies
| Citations per year | 0.1 |
|---|---|
| Citation span | 1986 - 2012 (27) |
| Highly cited | No |